# SDR QXEA200700302

- Difficulty date: February 28, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 13,713 hours, 13,823 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SMF FLIGHT NR 2410: ALT FAILURE ON FO'S PFD.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE PULLED AND RESET ICP2 (C6) CIRCUIT BREAKER.  ALL INDICATIONS ON FO'S PFD NORMAL.  COMPLETED OPS CHECK OF ICP IAW MTC 6316103.  ALL CHECKS ARE GOOD.  A/C IS CAT I AND PLACARD REFLECTS CAT I. MAINTENANCE CONTROL WAS BEEN NOTIFIED.  NO PARTS REPLACED.  AIRCRAFT WAS RETURNED TO SERVICE.
